MAUDE Adverse Event Report: RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS USE, MINIMAL VENTILATORY SUPPORT, FACILITY USE

RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS USE, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Model Number V60
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint by the customer on the v60 indicating a device malfunction as "oxygen not available" and "low o2 supply pressure" alarm errors occurred.The device was in use on a patient at the time the reported issue was discovered; however, there was no reported harm to the patient or user.The device kept operating, but there was no reported delay in therapy or medical intervention.The sales representative (rep) visited the hospital and replaced the device with a trilogyo2 ventilator.The customer called technical support to report that "oxygen not available" and "low o2 supply pressure" alarm errors occurred while the device was on a patient.A review of the diagnostic report (drpt) revealed that the 1208 "oxygen not available" and 1209 "low o2 supply pressure" alarm errors were logged.According to the hospital, the device ran several times, but the errors did not reappear.A field service technician inspected the device, but the errors could not be confirmed.No device malfunction, performance failure, or component issue was reported or identified.A repair quote was sent to the customer for approval.Final investigation and disposition are pending.

Brand Name
RESPIRONICS
Common Device Name
VENTILATOR, CONTINUOUS USE, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key25522980
Report Number2518422-2026-113598
Device Sequence Number10606568
Product Code MNT
UDI-Device Identifier00884838033832
UDI-Public(01)00884838033832
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K102985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV60
Device Catalogue Number1076709
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2026
Supplement Date Received by Manufacturer06/16/2026
Initial Report FDA Received Date06/16/2026
Supplement Report FDA Received Date06/24/2026
Date Device Manufactured02/21/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown